Health Impact Events from mRNA Vax

(To join our email list, click here.)
Breaking News

Over 3,000 “Health Impact Events” After COVID-19 mRNA Vaccinations

On Dec. 19, 2020, at a special meeting of the ACIP,10 the CDC presented information released by the ACIP COVID-19 Vaccines Work Group “Anaphylaxis Following mRNA COVID-19 Vaccine Receipt.”11 According to the CDC, by Dec. 18 there had been six case reports of anaphylaxis following Pfizer/BioNTech vaccinations that met the Brighton Collaboration criteria for anaphylaxis, which is a potentially life threatening reaction that occurs when immune cells overreact to a substance that has entered the body and a hyper-inflammatory response is triggered involving sudden release of histamine and other chemicals that may cause:

skin redness, hives, and itching;swelling of the eyes, lips, tongue, throat, hands, feet;trouble swallowing and breathing, wheezing;diarrhea or vomiting;abdominal or chest pain;fast or irregular heartbeat;dizziness, sudden drop in blood pressure;headache;confusion, vision and speech problems;shock/loss of consciousness;cardiac arrest;death

© 2007-2021 Walk In Verse All rights reserved

Share This

Share on facebook
Share on twitter
Share on telegram
Share on tumblr

Get News & Updates

Leave a Comment

Your email address will not be published. Required fields are marked *

Scroll to Top